# SDR CALA2019042600655

- Difficulty date: April 26, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 64,319 hours, 23,086 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A653621
- Condition: Cracked
- Location: R1 Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R 1 DOOR TORQUE BOX LOWER BEAM IS CRACKED NEAR FWD I/B MOUNT BOLT SEE FLEET CYCLE LOG PAGE 9663667 FOR WORK ACCOMPLISHED.  REPLACE D LOWER BEAM PER SRM 51-40-02 AND BAC DWG 141A6516 ADD EMP:U244564
